Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 27, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 28, 2016, 3:44 PM EDT for 5 counties in Pennsylvania. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2016, 3:44 PM EDT (19:44 UTC)
- Expired
- Jun 28, 2016, 4:45 PM EDT
- In force
- 61 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cumberland County, PA, Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA
The radar
The State College radar (KCCX), 124 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 4:00 PM EDT | TSTM WND DMG | Harrisburg, PA | MULTIPLE TREES DOWN VIA POLICE SCANNER |
| Jun 28, 4:24 PM EDT | TSTM WND DMG | 2 N Bainbridge, PA | SEVERAL LARGE TREE LIMBS DOWN ON BLACK SWAMP RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 341 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted.
597
WUUS51 KCTP 281944
SVRCTP
PAC041-043-071-075-133-282045-
/O.NEW.KCTP.SV.W.0027.160628T1944Z-160628T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
344 PM EDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTH CENTRAL YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHWESTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 445 PM EDT.
* AT 344 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
HARRISBURG... MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...PALMYRA...MIDDLETOWN...NEW CUMBERLAND...
HARRISBURG...HUMMELSTOWN...MOUNT JOY...ENOLA...HERSHEY...
LOWER ALLEN...LEBANON...CAMP HILL...STEELTON...COLONIAL PARK...
ANNVILLE...PROGRESS...LINGLESTOWN...LEMOYNE...
COLUMBIA AND CORNWALL.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 237 TO 266.
INTERSTATE 81 FROM MILE MARKERS 65 TO 80.
INTERSTATE 83 FROM MILE MARKERS 33 TO 50.
INTERSTATE 283 FROM MILE MARKERS 0 TO 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4019 7698 4033 7692 4033 7691 4034 7692
4037 7691 4039 7641 4003 7646
TIME...MOT...LOC 1944Z 271DEG 22KT 4028 7690
HAIL...1.00IN
WIND...60MPH
$$
EVANEGO1 follow-up statement
055
WWUS51 KCTP 282033
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
433 PM EDT TUE JUN 28 2016
PAC041-133-282043-
/O.CAN.KCTP.SV.W.0027.000000T0000Z-160628T2045Z/
YORK PA-CUMBERLAND PA-
433 PM EDT TUE JUN 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL YORK AND
NORTHEASTERN CUMBERLAND COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTH CENTRAL PENNSYLVANIA.
LAT...LON 4011 7671 4012 7673 4014 7675 4017 7675
4019 7677 4038 7642 4037 7641 4003 7646
TIME...MOT...LOC 2033Z 271DEG 22KT 4027 7651
$$
PAC043-071-075-282045-
/O.CON.KCTP.SV.W.0027.000000T0000Z-160628T2045Z/
LEBANON PA-DAUPHIN PA-LANCASTER PA-
433 PM EDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN LEBANON...SOUTHEASTERN DAUPHIN AND NORTHWESTERN
LANCASTER COUNTIES...
AT 433 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TIMBER
HILLS... MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEBANON...ELIZABETHTOWN...MIDDLETOWN...ANNVILLE...MOUNT JOY...
COLUMBIA...CORNWALL...PALMYRA...HERSHEY...MAYTOWN...PLEASANT HILL...
MOUNT GRETNA HEIGHTS...RHEEMS...CLEONA...CAMPBELLTOWN...QUENTIN...
ROYALTON...LAWN...SAND HILL AND TIMBER HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4011 7671 4012 7673 4014 7675 4017 7675
4019 7677 4038 7642 4037 7641 4003 7646
TIME...MOT...LOC 2033Z 271DEG 22KT 4027 7651
HAIL...1.00IN
WIND...60MPH
$$
EVANEGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:32 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 28, 3:32 PM EDT, 12 minutes before
Area Forecast Discussion National Weather Service State College PA 332 PM EDT TUE JUN 28 2016 .SYNOPSIS... A cold front will move slowly across central Pennsylvania and the Susquehanna River Valley LATE this afternoon and this evening... triggering the likelihood of showers and perhaps a few thunderstorms containing gusty winds and hail. High pressure will bring a period of mainly dry weather with comfortable humidity for Wednesday and Thursday. Another cold frontal system will approach for the end of the week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Surface cold front extended from just near KELM...ssw to KUNV and KAOO at 1830Z, and was marching slowly to the east. Relatively high cape but minimal deep layer shear was leading to scattered thunderstorms that were slightly more organized than typicalpulse storms. A few of the storms were briefly strong enough to produce up to dime dime hail...though WSR 88D hail estimates reflected the potential for around 1 inch diameter hail. the storms will soon be moving into an envir across the lower Susq Valley that contains a little better instab and shear with DCAPES around 1000 j/kg...which means and an increasing threat for localized, damaging microbursts. The convection will linger into this evening and slowly weaken across the SE zones while a compact short wave near London Ontario late this afternoon drops sewd and spreads increasing strato cu clouds and isolated showers later tonight and early Wednesday. cigs could dip below 1 kft agl across the nw mtns for 4-6 hours late tonight through the mid morning hours Wed. Skies across much of the central ridge and valley region should turn clear to partly cloudy with patchy valley fog possible after midnight. Min temps early Wednesday will range from around 50F across the nw mtns...to the lower and mid 60s in the far SE where dewpoints don't get below 60F and a little wind will likely trim the temp fall there. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... Wednesday looks stellar for late June in most places across central and southern PA. Afternoon high temps will be near normal and a partly to mostly sunny sky after any morning low clouds/patchy fog burn off. Just a little wind from the NW (gusting into the mid teens) with the 6mb gradient across the state. With respect to the potential for any showers...700 mb temps dip near 0C are noted across the northern mtns during the afternoon hours with a fairly distinct CFA near the axis of steepest mid level lapse rates of 6.5C/KM. Showers should be isolated with rainfall under one tenth of an inch. && .LONG TERM /THURSDAY THROUGH TUESDAY/... The mean upper trough over the Northeastern CONUS loses amplitude through the period, as a closed 500mb low dropping southward near James Bay shifts eastward and a subtropical ridge off the Southeast coast retrogrades slowly westward into the Gulf of Mexico. The large scale pattern will have a decidedly summertime look to it as we turn the calendar page to the month of July, with the main belt of polar westerlies located along the U.S./Canadian border and expansive upper ridge covering the southern 1/2 of the Lower 48. While much of central PA could use some rain, odds are that most of the period will be a dry one. A frontal system moving through the area on Friday will likely provide the only opportunity for rain (scattered showers/T-storms) until the second half of next week /beyond July 6th/. The upside to this will be a seasonably warm and dry period expected to last through Independence Day with seasonal temperatures and tolerable humidity. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... VFR expected at TAF sites across the western half of PA...while scattered to numerous showers (and isolated to scattered TSRA) will bring brief MVFR (and possibly very brief IFR) conditions to areas near and to the east of a KIPT to KSEG and KTHV line. The convection will slide east twd the Poconos early this evening. After this evening...most of the week looks to be dry...with mainly VFR conditions...as a drier airmass works into the area. OUTLOOK... Wed...Early morning fog possible east. Isolated afternoon showers possible mainly to the north of Interstate 80. Thu...No sig wx expected. Fri...Isold PM tsra impacts possible. Sat and Sun...No sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Lambert LONG TERM...Steinbugl AVIATION...Lambert
Hazardous weather outlook, Jun 28, 1:18 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE STATE COLLEGE PA 118 PM EDT TUE JUN 28 2016 PAZ004-005-010-011-017-024-025-033-034-291730- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-CAMBRIA-BLAIR-SOMERSET-BEDFORD- 118 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. PAZ028-041-042-046-049>053-056>059-063>066-291730- JUNIATA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 118 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH OR GREATER AND HAIL UP TO 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ006-012-018-019-026-027-035>037-045-291730- POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON- MIFFLIN-FULTON-FRANKLIN-TIOGA-SOUTHERN CLINTON- 118 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. SOME STORMS MAY PRODUCE 40 TO 60 MPH WIND GUSTS AND HAIL UP TO ONE INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MS
In the hours before
Special weather statement, Jun 28, 2:07 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 207 PM EDT TUE JUN 28 2016 PAZ056-281830- PERRY PA- 207 PM EDT TUE JUN 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF PERRY COUNTY UNTIL 230 PM EDT... AT 206 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ICKESBURG...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... NEW BLOOMFIELD AND NEWPORT. LAT...LON 4038 7735 4043 7738 4055 7716 4038 7707 TIME...MOT...LOC 1806Z 249DEG 17KT 4041 7733 EVANEGO
Special weather statement, Jun 28, 2:15 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
215 PM EDT TUE JUN 28 2016
PAZ041-042-046-053-281845-
SULLIVAN PA-SOUTHERN LYCOMING PA-COLUMBIA PA-NORTHERN LYCOMING PA-
215 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF COLUMBIA...SULLIVAN...
AND LYCOMING COUNTIES UNTIL 245 PM EDT...
AT 214 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BIGGERTOWN...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
CENTRAL...BIGGERTOWN...FERNVILLE...RICKETTS GLEN STATE PARK...
SHUNK...ROHRSBURG...LAIRDSVILLE...MUNCY VALLEY...
KETTLE CREEK GORGE...IOLA...EYERS GROVE...JAMISON CITY...
LIGHTSTREET...JERSEYTOWN...FAIRMOUNT SPGS...BUCKHORN...WALLER...
LINCOLN FALLS...BENTON AND LAPORTE.
LAT...LON 4097 7653 4100 7656 4105 7657 4106 7660
4136 7675 4159 7681 4154 7622 4132 7631
4120 7632 4114 7628 4114 7623 4113 7623
TIME...MOT...LOC 1814Z 223DEG 49KT 4126 7653
GARTNERSpecial weather statement, Jun 28, 2:16 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
216 PM EDT TUE JUN 28 2016
PAZ035-281845-
FULTON PA-
216 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF FULTON COUNTY UNTIL 245
PM EDT...
AT 216 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WARFORDSBURG...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WARFORDSBURG.
LAT...LON 3975 7830 3983 7808 3978 7804 3972 7810
3972 7828
TIME...MOT...LOC 1816Z 252DEG 17KT 3975 7823
EVANEGOSpecial weather statement, Jun 28, 2:35 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
235 PM EDT TUE JUN 28 2016
PAZ056-281900-
PERRY PA-
235 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF PERRY COUNTY UNTIL 300
PM EDT...
AT 235 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
NEW BLOOMFIELD...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
NEWPORT...DUNCANNON...NEW BLOOMFIELD AND MILLERSTOWN.
LAT...LON 4043 7730 4057 7712 4044 7700 4043 7700
4042 7701 4040 7701 4039 7703 4038 7722
TIME...MOT...LOC 1835Z 215DEG 18KT 4044 7720
EVANEGOSpecial weather statement, Jun 28, 2:54 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
254 PM EDT TUE JUN 28 2016
PAZ041-046-281930-
SOUTHERN LYCOMING PA-NORTHERN LYCOMING PA-
254 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LYCOMING COUNTY UNTIL
330 PM EDT...
AT 254 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WILLIAMSPORT...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
MONTOURSVILLE...WILLIAMSPORT...MUNCY...BARBOURS...HUGHESVILLE...
MONTGOMERY...LOYALSOCKVILLE...LAIRDSVILLE...DUBOISTOWN...SOUTH
WILLIAMSPORT...PICTURE ROCKS...GARDEN VIEW...WILLIAMSPORT AIRPORT AND
LITTLE LEAGUE WORLD SERIES COMPLEX.
LAT...LON 4141 7675 4135 7666 4118 7657 4117 7658
4116 7670 4117 7674 4117 7680 4116 7688
4115 7689 4115 7696 4114 7703 4128 7709
4146 7677
TIME...MOT...LOC 1854Z 242DEG 26KT 4125 7701
EVANEGOSpecial weather statement, Jun 28, 3:26 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
326 PM EDT TUE JUN 28 2016
PAZ028-050-056-282000-
JUNIATA PA-SNYDER PA-PERRY PA-
326 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SNYDER...JUNIATA...AND
PERRY COUNTIES UNTIL 400 PM EDT...
AT 326 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MCALISTERVILLE...MOVING NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT MILLS...PAXTONVILLE...MCALISTERVILLE...RICHFIELD...
EAST SALEM...MILLERSTOWN...BEAVERTOWN...THOMPSONTOWN AND LIVERPOOL.
LAT...LON 4057 7734 4078 7715 4077 7704 4062 7695
4059 7696 4049 7727
TIME...MOT...LOC 1926Z 222DEG 49KT 4060 7724
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 1:05 PM EDT | Special Weather Statement | CTP | Union | 25 min |
| Jun 28, 1:41 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Sullivan | 34 min |
| Jun 28, 1:52 PM EDT | Special Weather Statement | CTP | Huntingdon | 23 min |
| Jun 28, 1:55 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Jun 28, 2:07 PM EDT | Special Weather Statement | CTP | Perry | 23 min |
| Jun 28, 2:15 PM EDT | Special Weather Statement | CTP | Columbia, Sullivan | 30 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | CTP | Fulton | 29 min |
| Jun 28, 2:21 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 42 min |
| Jun 28, 2:35 PM EDT | Special Weather Statement | CTP | Perry | 25 min |
| Jun 28, 2:40 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 22 min |
| Jun 28, 2:54 PM EDT | Special Weather Statement | CTP | Lycoming | 36 min |
| Jun 28, 2:58 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 47 min |
| Jun 28, 3:20 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland | 55 min |
| Jun 28, 3:26 PM EDT | Special Weather Statement | CTP | Snyder | 34 min |
| Jun 28, 4:12 PM EDT | Special Weather Statement | CTP | Columbia | 48 min |
| Jun 28, 4:31 PM EDT | Areal Flood Advisory | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 119 min |
| Jun 28, 4:31 PM EDT | Special Weather Statement | CTP | Northumberland | 29 min |
| Jun 28, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
| Jun 28, 5:13 PM EDT | Severe Thunderstorm Warning | CTP | York | 47 min |
| Jun 28, 5:23 PM EDT | Special Weather Statement | CTP | Schuylkill | 52 min |
| Jun 28, 5:51 PM EDT | Special Weather Statement | CTP | Dauphin | 54 min |
| Jun 28, 6:10 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 50 min |
| Jun 28, 6:27 PM EDT | Special Weather Statement | CTP | Lycoming | 63 min |
| Jun 28, 6:56 PM EDT | Areal Flood Advisory | CTP | Adams, York | 3 hr |
| Jun 28, 7:05 PM EDT | Areal Flood Advisory | CTP | Lycoming, Sullivan, Tioga | 3 hr |
| Jun 28, 7:25 PM EDT | Special Weather Statement | CTP | Sullivan | 65 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.